Starlike functions associated with exponential function and the lemniscate of Bernoulli

  • Kanika KhatterEmail author
  • V. Ravichandran
  • S. Sivaprasad Kumar
Original Paper


Let f be the function defined on the open unit disk, with \(f(0)=0=f'(0)-1\), satisfying the subordinations \(zf'(z)/f(z)\prec \alpha + (1-\alpha )e^{z}\) or \(zf'(z)/f(z)\prec \alpha + (1-\alpha )\sqrt{1+ z}\) respectively, where \(0\le \alpha < 1\). The sharp radii has been determined for these functions to belong to several well-known classes. In addition, some inclusion relations and coefficient estimates are also obtained.


Starlike functions Exponential function Lemniscate of Bernoulli Radius problems Coefficient estimate 

Mathematics Subject Classification

30C45 30C80 


  1. 1.
    Ali, R.M., Ravichandran, V., Seenivasagan, N.: Coefficient bounds for \(p\)-valent functions. Appl. Math. Comput. 187(1), 35–46 (2007)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Kanas, S., Wisniowska, A.: Conic regions and \(k\)-uniform convexity. J. Comput. Appl. Math. 105(1–2), 327–336 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Kanas, S., Wiśniowska, A.: Conic domains and starlike functions. Rev. Roum. Math. Pures Appl. 45(4), 647–657 (2000)Google Scholar
  4. 4.
    Ma, W.C., Minda, D.: A unified treatment of some special classes of univalent functions. In: Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Conf. Proc. Lecture Notes Anal., I, pp. 157–169. Int. Press, CambridgeGoogle Scholar
  5. 5.
    Mendiratta, R., Nagpal, S., Ravichandran, V.: On a subclass of strongly starlike functions associated with exponential function. Bull. Malays. Math. Sci. Soc. 38(1), 365–386 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Padmanabhan, K.S., Parvatham, R.: Some applications of differential subordination. Bull. Austr. Math. Soc. 32(3), 321–330 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Robertson, M.S.: Certain classes of starlike functions. Mich. Math. J. 32(2), 135–140 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Shanmugam, T.N.: Convolution and differential subordination. Int. J. Math. Math. Sci. 12(2), 333–340 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Sokól, J.: Radius problems in the class \(\cal{S}^*_{L}\). Appl. Math. Comput. 214(2), 569–573 (2009)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Sokól, J., Stankiewicz, J.: Radius of convexity of some subclasses of strongly starlike functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 19, 101–105 (1996)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Uralegaddi, B.A., Ganigi, M.D., Sarangi, S.M.: Univalent functions with positive coefficients. Tamkang J. Math. 25(3), 225–230 (1994)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l. 2017

Authors and Affiliations

  • Kanika Khatter
    • 1
    Email author
  • V. Ravichandran
    • 2
  • S. Sivaprasad Kumar
    • 1
  1. 1.Department of Applied MathematicsDelhi Technological UniversityDelhiIndia
  2. 2.Department of MathematicsUniversity of DelhiDelhiIndia

Personalised recommendations